Affordable Access

deepdyve-link
Publisher Website

Meromorphic functions with bounded boundary rotation

Authors
  • DZIOK, Jacek1
  • 1 Faculty of Mathematics and Natural Sciences
Type
Published Article
Journal
Acta Mathematica Scientia
Publication Date
Jan 01, 2014
Volume
34
Issue
2
Pages
466–472
Identifiers
DOI: 10.1016/S0252-9602(14)60020-5
Source
Elsevier
Keywords
License
Unknown

Abstract

In this article, we generalize the class of meromorphic functions with bounded boundary rotation and related classes. Characterizations and some properties of these classes of functions are given.

Report this publication

Statistics

Seen <100 times